# SDR QMLA2023060620044

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N11YQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8156
- Aircraft time: 5,751 hours, 8,383 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

IN FLIGHT, APPROX 10 MINUTES AFTER TAKEOFF, AT CRUISE STRONG FUMES OF ELECTRICAL/PLASTIC BURNING SMELLED IN THE COCKPIT. TURNED ECS OFF, OPENED WINDOW. NO OTHER INDICATIONS OF ELECTRICAL FIRE. REMAINED APPROX 28.4V, 30A WITH ECS OFF (L SL ON FOR BIRD MITIGATION). FUMES DISSIPATED WHILE ECS OFF. RETURNED TO BASE, LANDED AS SOON AS PRACTICABLE.
